# SDR CALA2025030702609

- Difficulty date: March 5, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737824
- Aircraft serial: 28933
- Aircraft time: 79,571 hours, 29,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER CUTOUT SCUFF PLATE CAVITY, CHORD LOWER SILL SURFACE EXCESSIVE CORROSION (EXFOLIATION) NOTED REF AAR N/R 9939012 REMOVED AND REPLACED L1 DOOR CUTOUT SCUFF PLATE CHORD LOWER SILL AS PER B737 SRM 51-40-02-0G-0 AND DRWG 141A8100 SHEET 3 WORK ACCOMPLISHED BY V935278 REMOVED AND REPLACED L1 DOOR CUTOUT SCUFF PLATE CHORD LOWER SILL AS PER B737 SRM 51-40-02-0G-0 AND DRWG 141A8100 SHEET 3.
